<  Back to the Polytechnique Montréal portal

Controllability and Stability of Repetitive Batch Processes

Balasubrahmanyan Srinivasan and D. Bonvin

Article (2007)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/21380/
Journal Title: Journal of Process Control (vol. 17, no. 3)
Publisher: Elsevier
DOI: 10.1016/j.jprocont.2006.10.009
Official URL: https://doi.org/10.1016/j.jprocont.2006.10.009
Date Deposited: 18 Apr 2023 15:17
Last Modified: 18 Apr 2023 15:17
Cite in APA 7: Srinivasan, B., & Bonvin, D. (2007). Controllability and Stability of Repetitive Batch Processes. Journal of Process Control, 17(3), 285-295. https://doi.org/10.1016/j.jprocont.2006.10.009

Statistics

Dimensions

Repository Staff Only

View Item View Item